Iowa, 2007

Flooding in Iowa, May 6 to 15, 2007

May 6 to 15, 2007 · NWS FSD · 4 events in 4 counties and zones

Heavy rains on May 4th through May 6th caused minor to moderate flooding along the Little Sioux and Ocheyedan Rivers in northwest Iowa during the first part of May.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FSD wrote it up.

Heavy rains on May 4th through May 6th caused minor to moderate flooding along the Little Sioux and Ocheyedan Rivers in northwest Iowa during the first part of May.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before the first event at May 6, 3:29 AM CST, 2 hours 31 minutes earlier.

Area forecast discussion, May 6, 3:29 AM CST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
429 AM CDT SUN MAY 6 2007

.DISCUSSION...

DEEP PLUME OF MOISTURE STREAMING THROUGH THE PLAINS STATES ON A
SOUTH/SOUTHEASTERLY FLOW IS SEEN WELL ON WATER VAPOR IMAGE AND RADAR
IMAGES...WITH BROAD AREA OF SHOWER AND THUNDERSTORM ACTIVITY
EXTENDING FROM NORTHERN TEXAS INTO NORTH DAKOTA AT THIS TIME. CLOSER
TO HOME...CURRENT OBS INDICATING WARM FRONT LYING FROM AROUND
CHAMBERLAIN SOUTHEASTWARD TO NEAR SIOUX CITY...WITH COLD FRONT
EXTENDING FROM SURFACE LOW PRESSURE OVER NORTHWESTERN SOUTH DAKOTA
AND STRETCHING DOWN INTO WESTERN NEBRASKA. HEAVIEST SHOWER ACTIVITY
OCCURRING OVER THE EASTERN HALF OF OUR CWA...AND EXPECT THIS AREA TO
RECEIVE THE MOST RAINFALL THROUGH TONIGHT AS UPPER LEVEL LOW OVER
THE SOUTHERN ROCKIES CONTINUES TO SEND IMPULSES NORTHEASTWARD. WITH
THAT THOUGHT IN MIND...EXPANDED FLOOD WATCH INTO OUR EASTERN MOST
COUNTIES AND SHAVED OFF A FEW OF OUR COUNTIES IN THE NORTH CENTRAL
PORTIONS OF OUR CWA WHERE LESS RAINFALL IS ANTICIPATED. AT THIS
TIME...SEVERE WEATHER SEEMS LESS OF A THREAT THIS AFTERNOON THAN ON
SATURDAY. AN ANALYSIS OF CONVECTIVE PARAMETERS DOES SUGGEST SOME
INSTABILITY THIS AFTERNOON AND EVENING...MAINLY IN OUR SOUTH CENTRAL
AND SOUTHEASTERN ZONES...BUT AGAIN...LOOKS TO BE MUCH LESS THAN
YESTERDAY...WITH HAIL BEING THE PRIMARY THREAT. WILL REMAIN FAIRLY
WINDY OVER THE REGION TODAY...WITH HIGHEST WINDS LINGERING IN OUR
EASTERN ZONES...AND 925 MB WIND SPEEDS OF 30 KTS OVER THIS AREA. MODELS
ARE STILL IN DISAGREEMENT WITH REGARD TO TIMING OF FRONTAL PASSAGE
ON MONDAY...WITH THE NAM CONTINUING TO OFFER THE SLOWER
SOLUTION...BUT LEANED CLOSER TO THE GFS WITH MOST OF THE
PRECIPITATION WINDING DOWN LATER ON MONDAY AFTERNOON.  WITH ONGOING
WEATHER ISSUES...EDITED FORECAST ONLY THROUGH O6Z ON TUESDAY.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ001>003-012>014-
     020>022-031-032.

     HIGH WIND WARNING UNTIL 5 AM CDT EARLY THIS MORNING FOR IAZ002-
     003.

MN...FLOOD WATCH THROUGH MONDAY MORNING FOR MNZ071-072-080-081-089-
     090-097-098.

     HIGH WIND WARNING UNTIL 5 AM CDT EARLY THIS MORNING FOR MNZ072-
     080-081-089-090.

NE...FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ013-014.

SD...FLOOD WATCH THROUGH MONDAY MORNING FOR SDZ040-056-062-066-067-
     069>071.

&&

JM
Hazardous weather outlook, May 6, 4:56 AM CST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
556 AM CDT SUN MAY 06 2007

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-071200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
556 AM CDT SUN MAY 06 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE REGION
THROUGH TONIGHT. THUNDERSTORMS THAT DEVELOP LATER THIS AFTERNOON
AND EVENING...MAINLY SOUTHEAST OF A LINE FROM YANKTON TO SIOUX
FALLS TO WORTHINGTON...MAY BECOME SEVERE...WITH LARGE HAIL BEING
THE GREATEST THREAT.

FLOODING...
HEAVY RAINS WILL OCCUR AT TIMES THROUGH TONIGHT...GENERALLY ALONG
AND EAST OF INTERSTATE 29. 1 TO 3 INCHES OF RAINFALL COULD OCCUR
OVER THIS AREA BY EARLY MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 2 PM IN AREAS GENERALLY
SOUTHEAST OF A LINE FROM YANKTON TO SIOUX FALLS TO WORTHINGTON.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 6, 12:54 AM CST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
154 AM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     FLOOD            MADISON                 44.01N 97.11W
05/06/2007                   LAKE               SD   EMERGENCY MNGR

            WATER OVER MANY ROADS IN LAKE COUNTY.

&&

CJANSEN
Local storm report, May 6, 2:55 AM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
355 AM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             1 SE WORTHING           43.32N 96.75W
05/05/2007  M0.75 INCH       LINCOLN            SD   TRAINED SPOTTER

            PENNY SIZE HAIL COVERING THE GROUND FELL FROM 1250-1300
            CDT.

0110 PM     HAIL             3 NE HARRISBURG         43.46N 96.65W
05/05/2007  M1.00 INCH       LINCOLN            SD   TRAINED SPOTTER

0132 PM     HAIL             8 SW MARION             43.34N 97.37W
05/05/2007  M0.75 INCH       TURNER             SD   TRAINED SPOTTER

            UP TO PENNY SIZE...MOSTLY DIME OR SMALLER

0235 PM     TSTM WND GST     FREEMAN                 43.35N 97.43W
05/05/2007  E60.00 MPH       HUTCHINSON         SD   TRAINED SPOTTER

            WIND GUST IS ESTIMATED...ONLY SMALL BRANCHES REPORTED
            DOWN.

0250 PM     HAIL             1 NW SALEM              43.73N 97.40W
05/05/2007  M0.75 INCH       MCCOOK             SD   TRAINED SPOTTER

0315 PM     TSTM WND DMG     4 SW EMERY              43.56N 97.68W
05/05/2007                   HANSON             SD   PUBLIC

            DAMAGE ON FARMSTEAD...MACHINE SHED AND AT LEAST ONE OTHER
            OUT BUILDING DESTROYED. MACHINERY KNOWN AS A GRAINVAC
            OVERTURNED. HOUSE OKAY.

0435 PM     TSTM WND DMG     GREGORY                 43.23N 99.43W
05/05/2007                   GREGORY            SD   LAW ENFORCEMENT

            CENEX BUILDING COLLAPSED. TRAILERS BLOWN INTO STREET.

0435 PM     TSTM WND DMG     5 NW HOWARD             44.06N 97.59W
05/05/2007                   MINER              SD   LAW ENFORCEMENT

            UP TO 65 MPH WIND GUSTS...FARMSTEAD OUT BUILDINGS DAMAGED

0442 PM     HAIL             CARTHAGE                44.17N 97.71W
05/05/2007  M1.00 INCH       MINER              SD   TRAINED SPOTTER

0443 PM     TORNADO          7 NW TYNDALL            43.06N 97.96W
05/05/2007                   BON HOMME          SD   LAW ENFORCEMENT

            TORNADO WITNESSED BY PUBLIC. LAW ENFORCEMENT SURVEYED
            DAMAGE. TWO FARMSTEADS...OUT BUILDINGS DESTROYED...POWER
            LINES DOWN...TREES UPROOTED...TOPS OF GRAIN BINS GONE.
            RESIDENTS TOOK SHELTER...AT THIS TIME EVERYONE REPORTED
            OKAY. PATH REPORTED TO BE FROM 6NW TO 8NW OF TYNDALL.
            TIME OF EVENT 1643-1650 HOURS.

0502 PM     HAIL             GREGORY                 43.23N 99.43W
05/05/2007  M0.75 INCH       GREGORY            SD   LAW ENFORCEMENT

0510 PM     TORNADO          DIMOCK                  43.48N 97.99W
05/05/2007                   HUTCHINSON         SD   LAW ENFORCEMENT

            COMFIRMED BY LAW ENFORCEMENT IN DIMOCK AREA

0520 PM     TORNADO          3 SE MITCHELL           43.70N 97.99W
05/05/2007                   DAVISON            SD   LAW ENFORCEMENT

            MOVING NORTH

0520 PM     TORNADO          S MITCHELL              43.73N 98.03W
05/05/2007                   DAVISON            SD   LAW ENFORCEMENT

            JUST SOUTH OF TOWN MOVING NORTH

0520 PM     FLOOD            YANKTON                 42.89N 97.39W
05/05/2007                   YANKTON            SD   CO-OP OBSERVER

            AT LEAST 6 ROADS UNDER WATER IN TOWN

0541 PM     TORNADO          6 NW ALEXANDRIA         43.72N 97.86W
05/05/2007                   HANSON             SD   LAW ENFORCEMENT

            TORNADO DAMAGE REPORTED 6 TO 7 MILES NW OF ALEXANDRIA

0545 PM     HAIL             MITCHELL                43.73N 98.03W
05/05/2007  E1.75 INCH       DAVISON            SD   TRAINED SPOTTER

            SOUTHEAST SIDE OF TOWN ALONG RIVER ROAD

0549 PM     TORNADO          6 NW ALEXANDRIA         43.72N 97.86W
05/05/2007                   HANSON             SD   LAW ENFORCEMENT

            WIND DAMAGE FROM TORNADO PREVIOUSLY REPORTED AT 1741 PM.
            DAMAGE ALONG THE PATH INCLUDE BARNS DESTOYED...WINDOWS
            BLOW OUT OF HOUSES ALONG PATH IN HANSON COUNTY.

0550 PM     TORNADO          5 W YANKTON             42.89N 97.49W
05/05/2007                   YANKTON            SD   NWS EMPLOYEE

            TWO TORNADOES NEAR GAVINS POINT DAM. REPORT RELAYED BY
            OMX WX

0555 PM     TORNADO          3 E MITCHELL            43.73N 97.97W
05/05/2007                   DAVISON            SD   LAW ENFORCEMENT

            TORNADO REPORTED NEAR MILE MARKER 335 ON I90

0605 PM     TORNADO          15 W MITCHELL           43.73N 98.33W
05/05/2007                   AURORA             SD   LAW ENFORCEMENT

            BETWEEN I90 MILE MARKERS 310 AND 313 TORNADO WITH DEBRIS

0605 PM     TORNADO          5 N YANKTON             42.96N 97.39W
05/05/2007                   YANKTON            SD   TRAINED SPOTTER

            RAIN WRAPPED TORNADO

0608 PM     TORNADO          2 E PLANKINTON          43.72N 98.44W
05/05/2007                   AURORA             SD   LAW ENFORCEMENT

            1 MILE EAST OF HWY 281

0609 PM     TORNADO          NE STICKNEY             43.59N 98.44W
05/05/2007                   AURORA             SD   LAW ENFORCEMENT

            TORNADO WITH DEBRIS NOTED BY OBSERVER NORTHEAST OF
            STICKNEY.

0625 PM     HAIL             MENNO                   43.24N 97.58W
05/05/2007  M1.75 INCH       HUTCHINSON         SD   LAW ENFORCEMENT

0627 PM     HAIL             PLATTE                  43.39N 98.84W
05/05/2007  M1.00 INCH       CHARLES MIX        SD   LAW ENFORCEMENT

            ESTIMATED 50 MPH WINDS ALONG WITH DIME TO QUARTER SIZE
            HAIL

0630 PM     TORNADO          5 S GREGORY             43.16N 99.43W
05/05/2007                   GREGORY            SD   LAW ENFORCEMENT

0630 PM     TORNADO          7 SW GREGORY            43.16N 99.52W
05/05/2007                   GREGORY            SD   PUBLIC

0632 PM     TSTM WND GST     PLATTE                  43.39N 98.84W
05/05/2007  E60.00 MPH       CHARLES MIX        SD   LAW ENFORCEMENT

0632 PM     HAIL             PLATTE                  43.39N 98.84W
05/05/2007  M1.00 INCH       CHARLES MIX        SD   LAW ENFORCEMENT

0635 PM     HAIL             10 W PLATTE             43.39N 99.04W
05/05/2007  E1.75 INCH       CHARLES MIX        SD   LAW ENFORCEMENT

            NEAR ACADEMY ROAD

0635 PM     TORNADO          10 W PLATTE             43.39N 99.04W
05/05/2007                   CHARLES MIX        SD   LAW ENFORCEMENT

            ACCOMPANIED BY MULTIPLE FUNNELS

0637 PM     HAIL             PLATTE                  43.39N 98.84W
05/05/2007  E1.75 INCH       CHARLES MIX        SD   TRAINED SPOTTER

0640 PM     TSTM WND DMG     FREEMAN                 43.35N 97.43W
05/05/2007                   HUTCHINSON         SD   LAW ENFORCEMENT

            HEAVY RAIN AND STRONG WINDS SOME TREES LIMBS DOWN

0703 PM     TSTM WND DMG     BRIDGEWATER             43.55N 97.50W
05/05/2007                   MCCOOK             SD   TRAINED SPOTTER

            VERY STRONG WINDS AND PEA SIZE HAIL. SOME TREES REPORTED
            TO BE DOWN

0708 PM     HAIL             LOOMIS                  43.79N 98.11W
05/05/2007  M0.88 INCH       DAVISON            SD   LAW ENFORCEMENT

0710 PM     HAIL             CHAMBERLAIN             43.81N 99.32W
05/05/2007  E0.88 INCH       BRULE              SD   TRAINED SPOTTER

0710 PM     HAIL             CHAMBERLAIN             43.81N 99.32W
05/05/2007  M1.00 INCH       BRULE              SD   TRAINED SPOTTER

0712 PM     HAIL             CHAMBERLAIN             43.81N 99.32W
05/05/2007  M1.25 INCH       BRULE              SD   EMERGENCY MNGR

0717 PM     HAIL             CHAMBERLAIN             43.81N 99.32W
05/05/2007  M1.00 INCH       BRULE              SD   TRAINED SPOTTER

0723 PM     TORNADO          22 E MITCHELL           43.73N 97.59W
05/05/2007                   MCCOOK             SD   LAW ENFORCEMENT

            JUST WEST OF SPENCER SD

0728 PM     TORNADO          22 E MITCHELL           43.73N 97.59W
05/05/2007                   MCCOOK             SD   TRAINED SPOTTER

            LARGE WEDGE TORNADO 3 TO 4 N OF SPENCER SD

0730 PM     TORNADO          22 E MITCHELL           43.73N 97.59W
05/05/2007                   MCCOOK             SD   EMERGENCY MNGR

            TORNADO DAMAGED IN SPENCER SD

0733 PM     TORNADO          23 E MITCHELL           43.73N 97.57W
05/05/2007                   MCCOOK             SD   LAW ENFORCEMENT

            ONE MILE EAST OF HWY 25. 247ST AVE. NEAR SPENCER, SD

0735 PM     FLOOD            22 E MITCHELL           43.73N 97.59W
05/05/2007                   MCCOOK             SD   NWS EMPLOYEE

            7 NORTH OF I90...WATER OVER HWY 25

0735 PM     TORNADO          20 E MITCHELL           43.73N 97.63W
05/05/2007                   HANSON             SD   NWS EMPLOYEE

            6 MILES N OF I90 ON HWY 25

0736 PM     HAIL             PLATTE                  43.39N 98.84W
05/05/2007  E1.75 INCH       CHARLES MIX        SD   TRAINED SPOTTER

0739 PM     TORNADO          3 NW CANOVA             43.91N 97.55W
05/05/2007                   MINER              SD   TRAINED SPOTTER

0747 PM     TORNADO          3 W VILAS               44.01N 97.66W
05/05/2007                   MINER              SD   LAW ENFORCEMENT

0756 PM     TORNADO          5 E CARTHAGE            44.17N 97.61W
05/05/2007                   MINER              SD   TRAINED SPOTTER

0800 PM     HAIL             7 W WOLSEY              44.41N 98.62W
05/05/2007  M1.00 INCH       BEADLE             SD   EMERGENCY MNGR

            LOCATION 205TH STREET AND 378 AVE

0802 PM     NON-TSTM WND GST LE MARS                 42.79N 96.17W
05/05/2007  M63.00 MPH       PLYMOUTH           IA   LAW ENFORCEMENT

            STRONG GRADIENT FORCE WINDS TOPPLED TREES AND DOWNED
            POWER POLES AND LINES IN THE LE MARS...REMSEN...AND
            MERRILL AREAS.

0902 PM     NON-TSTM WND GST ASHTON                  43.31N 95.79W
05/05/2007  E50.00 MPH       OSCEOLA            IA   TRAINED SPOTTER

0905 PM     HAIL             3 E SLOAN               42.23N 96.17W
05/05/2007  E1.00 INCH       WOODBURY           IA   PUBLIC

0929 PM     HAIL             6 S HITCHCOCK           44.54N 98.41W
05/05/2007  M0.88 INCH       BEADLE             SD   PUBLIC

1039 PM     NON-TSTM WND DMG ELLSWORTH               43.52N 96.02W
05/05/2007                   NOBLES             MN   TRAINED SPOTTER

            WIND KNOCKED DOWN TREE BRANCHES AND RIPPED SHINGLES OFF
            SOME ROOFS.

1052 PM     HAIL             3 E SIOUX CITY          42.50N 96.34W
05/05/2007  E1.75 INCH       WOODBURY           IA   LAW ENFORCEMENT

1212 AM     NON-TSTM WND GST ROUND LAKE              43.54N 95.47W
05/06/2007  E45.00 MPH       NOBLES             MN   TRAINED SPOTTER

            WIND GUSTS ESTIMATED AT 45 MPH BROKE OFF LIGHT POLE, BUT
            A TREE IS HOLDING IT UP.

0150 AM     FLOOD            MADISON                 44.01N 97.11W
05/06/2007                   LAKE               SD   EMERGENCY MNGR

            WATER OVER MANY ROADS IN LAKE COUNTY.

&&

CJANSEN

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

4 flood. Local standard time, as filed.

Flood, Clay

When
May 6, 6:00 AM CST to May 15, 6:00 PM CST
Where
Clay County, 5 mi ENE of Spencer to Peterson
Cause
Heavy Rain
Reported by
COOP Observer
Coordinates
43.178, -95.058

Heavy rain caused flooding along the Little Sioux and Ocheyedan Rivers. The Little Sioux River peaked at 4.3 feet above flood stage at Spencer on May 8th. The Ocheyedan River peaked at 2.5 feet above flood stage near Spencer on May 7th.

Flood, Cherokee

When
May 6, 6:00 AM CST to May 11, 6:00 PM CST
Where
Cherokee County, 9 mi ENE of Larrabee to 10 mi SSW of Cherokee
Cause
Heavy Rain
Reported by
COOP Observer
Coordinates
42.920, -95.366

Heavy rain caused flooding along the Little Sioux River. The river peaked at 3.2 feet above flood stage at Cherokee on May 7th.|

Flood, Buena Vista

When
May 6, 6:00 AM CST to May 15, 6:00 PM CST
Where
Buena Vista County, 2 mi NE of Sioux Rapids to 5 mi W of Linn Grove
Cause
Heavy Rain
Reported by
COOP Observer
Coordinates
42.900, -95.122

Heavy rain caused flooding along the Little Sioux River. The river peaked at 1.6 feet above flood stage at Linn Grove on May 10th.

Flood, O'Brien

When
May 7, 6:00 AM CST to May 15, 6:00 PM CST
Where
O'Brien County, 7 mi ESE of Sutherland to 6 mi SE of Sutherland
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
42.931, -95.372

Heavy rain caused minor to moderate flooding along the Little Sioux River where it runs across the far southeastern corner of Obrien County.|

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2007Every state in 2007This day in weather historyWarnings in Iowa, May 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 36474, 36476, 36480, 36475.